# SDR SWAA2025092205466

- Difficulty date: August 17, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ON BS 907 BTW STRINGERS 8R & 9R IN PAX CABIN.    PERFORMED A PERMANENT FRAME REPAIR  IAW EA 25-153-02348, REV A.
